# SDR SWAA073030

- Difficulty date: June 15, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 11,465 hours, 6,481 cycles
- Engine: Ge CFM567B24
- Engine time: 11,465 hours, 6,481 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 890869
- Condition: Failed
- Location: Rh Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN / DECLARED EMERGENCY.  AT 24,000 FT NR 2 ENGINE OIL BYPASS LIGHT ILLUMINATED.  OIL PRESSURE LIGHT ALSO ILLUMINATED AND NR 2 ENGINE FAILED.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
